Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dysentry and stomach ache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   hi
Doctor :   Hello
Doctor :   How can I help you?
User :   am having dysentry and lil stomach pain
User :   its been 7-8 times from morning
User :   how to stop this
User :   and am feeling tired
Doctor :   What is the Nature of the Stools that you are passing
User :   its liquid form
Doctor :   Is it with lot of Gas and the Burning sensation
Doctor :   Is there any Blood associated along with it
User :   lil gas but no burning sensation and blood in it
Doctor :   ok
Doctor :   Did you have food outside yesterday or was it home made
User :   i have taken eldosper, something like tht today morning from medicals
User :   its home made
Doctor :   ok
User :   and yesteday i took 5 jamuns and some mixtures without taking food
User :   in the morning
Doctor :   ELDOPER that ou have taken will be Good and you might need to take another some time later in the day
Doctor :   or evening
User :   ok
User :   it will prevent me
User :   ?
Doctor :   yes I think
Doctor :   It to be just an Upset bowel and
Doctor :   Would not take you more than
Doctor :   one to two ddays to over come

Doctor :   Make sure that you take Sufficient Fluids to
Doctor :   have good hydration
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor